Ask an expert
Question

10 Aug 2011

Yaz, and Candida
Hello!

I need some advice please...

I had my period two weeks ago.
On Friday DH and I went to dr, both of us was given antibiotics, and when we go home, we made love, and did not use any protection. Started the antibiotics that day....
On sunday morning I realized that I had missed my Friday and Saturday night Yaz tablets, so quickly drank one that morning...
On monday morning I started itching, so figured I had candida, I used Canistan V cream, which eased the itch, and have been using it twice a day since.

Now the freaky thing is that yesterday morning when going to the bathroom, I realized I was bleeding. At that time it was a fair amount, the rest of the day a little, and I am still sort of spotting.

Could this be because I missed my tablets?
My next thought was implantation bleeding, but never had that before, and have 2 kids already - ironically both concieved in August.....

PLEASE advice.....

Thank you so much!!!
Answer 842 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

The bleeding/spotting is due to the tablets that you have missed.

Regards




Dr Anrich
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9325 votes
No
67% - 18756 votes
Vote